# SDR AALA202509107240

- Difficulty date: July 21, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 62,706 hours, 39,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320600
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION  LOWER SILL AT LEVEL STR23L BTW FR66 AND FR68 AT AFT GALLEY AREA MEASURES OF CORROSION ARE  L=0.939 IN, W=0.589 IN,D=0.040 IN. MAINTENANCE REPLACED LOWER SILL LH SIDE BTW FR66 TO FR68 AND STR 23L AFT GALLEY AREA IAW A319 SRM 51-42-11-801, A319 SRM 51-72-11-911-001, DWG D53480505 AND DWG D53474250.
